MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number IEEHA565
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.
 
Event or Problem Description
It was reported that patient came in to get (stage 2) uncover and implant looked great, when doctor went to put abutment on, it wouldn't "seat" or screw in to implant as it should have.Doctor went and got a new one in the box (same size) and it went perfectly, not sure why this one wouldn't work.Tooth number: 19.
 
Additional Manufacturer Narrative
Zimvie received one (1) ieeha565, (certain® bellatek® encode® emergence healing abutment 5mm(d) 6mm(p) 5mm(h)) for evaluation.Visual evaluation of the as returned device identified the encode abutment with signs of use and was identified as reported.During a functional test the returned encode abutment seated as intended with an in-house biomet implant.No apparent malfunction was identified.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1296891.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1296891 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation is incorrect technique used - customer error.Therefore, based on the available information and functional testing, the abutment malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up", h2: checked follow-up type, h3: changed "no" to "yes", h6: entered evaluation codes, h11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24747873
Report Number0001038806-2026-01735
Device Sequence Number8772224
Product Code NHA
UDI-Device Identifier00844868045618
UDI-Public(01)00844868045618(17)300319(10)1296891
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIEEHA565
Device Lot Number1296891
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic